# SDR CA110718016

- Difficulty date: July 16, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft time: 3,953 hours
- Engine: Ge CFM56*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543150
- Condition: Failed
- Location: Cockpit
- Part time: 13,626 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT R1 WINDOW SHATTERED IN CRUISE-OUTER PANE.  ACFT WAS DIVERTED DUE TO PART AND MANPOWER AVAILABILITY.  R1 WINDOW WAS REPLACED.
